# SDR AALA2019080869026

- Difficulty date: August 5, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N970NN
- Make and model: Boeing 737823
- Aircraft serial: 31218
- Aircraft time: 13,839 hours, 5,563 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141A48001
- Condition: Arced
- Location: L1
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS L1 WINDSHIELD MAKES CRACKING SOUND IN CRUISE IN CLOUDS. MAINTENANCE REMOVED AND REPLACED L1 WINDSHIELD IAW JOB CARD 56-94-03.
